# SDR SWAA2024072404683

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H FLOOR TO SIDEWALL SUPPORT HAS CORRODED NUT PLATE HOLE AT STA 727E-747MARKED CORRECTION TO LOCATION=AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT HAS CORRODED NUT PLATE HOLE AT STA 727E-747MARKED<[01] REMOVED AND REPLACED RH FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS767 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV. B;[02] CUSTOMER CARD COMPLETE
